MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL BV DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM

D.O.R.C INTERNATIONAL BV DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Catalog Number 8267.VIT23
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was returned, therefore unable to confirm this complaint.Since the bubbles are formed by the cutter during the surgery which can lead to microbial infection, this complaint is concluded as reportable.Investigation could not reveal the root cause, due to not receiving the faulty article.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/2017.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received where bubbles came out of the cutter.It was reported that they think that the membrane is leaking.There is no report of patient injury or harm and it is unknown when this event occurred.No sample was returned for an evaluation.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Common Device Name
DISPOSABLE HIGH SPEED CUTTER
Manufacturer (Section D)
D.O.R.C INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7222024
Report Number1222074-2018-00013
Device Sequence Number14021914
Product Code HQE
UDI-Device Identifier08717872019093
UDI-Public08717872019093
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT23
Device Lot Number2000361779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2014
Initial Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1